# SDR DALA2022101806736

- Difficulty date: October 17, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 65,945 hours, 8,628 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 #2 ENGINE PYLON, O/B SIDE AT RIB 8, FWD FASTENER HOLE IS CRACKED. CORRECTIVE ACTION: REPAIRED DAMAGE REF A330 SRM 54-51-00-300-006. (2456285)
